The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 1.

Martin, J. K. (1999). A mathematical model and numerical solution technique for a novel adjustable hydrodynamic bearing. International Journal for Numerical Methods in Fluids, 30(7) pp. 845–864.

This list was generated on Fri Dec 19 21:57:39 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk